MathSciNet Relay Station
MathSciNet bibliographic data
MR536880 (80h:12010) 12A70 (12A35 12A50)
Mallik, A. A note on J. B. Friedlander's paper: "On the class numbers of certain quadratic extensions'' [Acta Arith. 28 (1975/76), no. 4, 391–393; MR 52 #10683]. Acta Arith. 35 (1979), no. 1, 54–55.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement